# SDR CA010622033

- Difficulty date: June 4, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Cessna A185E
- Aircraft time: 11,862 hours
- Engine: Cont IO520D
- Propeller: Mcauly D3A34C403
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 6462121
- Condition: Leaking
- Location: Fuel System
- Part time: 570 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) THE PILOT NOTED FUEL DRIPPING FROM THE OVERBOARD DRAIN TUBE. MAINTENANCE DISCOVERED FUEL COMING FROM THE FUEL PUMP SEAL DRAIN. THERE IS A CRITICAL SERVICE BULLETIN C53 01-01. ALTHOUGH THE PART NUMBER DID NOT MATCH THE BASIC FUEL PUMP WAS IDENTIFIED BY THE PRESENCE OF TWO ROUND BOSSES LOCATED ON OPPOSITE SIDES OF THE FUEL PUMP HOUSING OWNER /AME SHOULD BE ALERT TO ANY FUEL LEAKAGE IN THIS AREA.
